So I just had my first round of clomid 3weeks ago.
I am really happy but worried... my cycle will be 7 days late tomorrow. I took a test 3 days ago but it was a BFN ... I am worred the meds are making me late.
Clomid can lengthen the time between periods, and due to this the actual number of days that bleeding is present may be lengthened. This is not a side effect and Clomid lengthens the time between ovulation and the start of bleeding thus allowing implantation to take place. Do not worry.Clomid is an ovulation inducing drug and has helped many women conceive. If you are still worried seeking consultation from your gynecologist will be helpful. Do keep me posted.
Best wishes and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.